# SDR SWAA2022032443830

- Difficulty date: November 20, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8604K
- Make and model: Boeing 737-8H4
- Aircraft serial: 39883
- Aircraft time: 26,916 hours, 11,521 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR STRUCTURE R\H Z-ANGLE STA 500B TO 500I; RBL 23; WL 153 HAS CORROSION AT NUTPLATE HOLES. / REMOVED CORROSION ON FWD CARGO COMPARTMENT FLOOR STRUCTURE RH Z ANGLE STA 500B TO 500I RBL23 WL153 IAW SRM 51-10-02-0G-0. VERTICAL WITH 10X MAG. VERIFIED LIMITS IAW SRM 53-00-53-1A-2. ORIGINAL THICKNESS 0.040' REMAINING 0.029'. LOSS OF 0.011' FOUND OUT OF LIMITS. REPLACED Z-ANGLE STA 500B+10' TO 500I IAW SRM 51-40-02-0G-0; SRM 53-00-53-01-2; SRM 57-40-05-06-0; AMM 51-21-41-370-803 AND AMM 51-21-72-370-804. P/N BAC 1496-444 ATAG A47617. REPLACED SECTION IAW SRM 53-00-53-2R-5 REPAIR 5.
